MathSciNet Relay Station
MathSciNet bibliographic data
MR1031583 11F70 (11F67 11R39 22E55)
Piatetski-Shapiro, I.; Rallis, S.; Schiffmann, G. $L$ functions for the group $G_2$. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 2, 389–399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement